# SDR UALA2011021600808

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 61,363 hours, 22,648 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1030 - 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN T-CHORD HAS CORROSION FROM STA 1030 TO 1040 AT RBL 70.   MAJOR REPAIR ACCOMPLISHED: AFTER CORROSION WAS REMOVED IT WAS FOUND TO BE BEYOND LIMITS AT INBD CHORD AT FS1021, 1025 AND 1029 AT RBL 63. A NEW CHORD CREASE BEAM WAS INSTALLED WITHOUT DEVIATION TO PD57-53-084 AND IS CONSIDERED A PERMANENT REPAIR WITH A 8100-9 PROVIDED.
